MathSciNet Relay Station
MathSciNet bibliographic data
MR254033 (40 #7246) 13.60
Suzuki, Satoshi Differential modules and derivations of complete discrete valuation rings. J. Math. Kyoto Univ. 9 1969 425–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement